MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Customer stated that the unit will not turn on.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Correction - d1 and d4.The device was returned for evaluation, and the reported malfunction was confirmed as the device would not power on while using the internal battery.Once the device was connected to ac power, the device powered on.It was observed during evaluation that the device had been opened by the customer, and the original internal battery had been replaced with a different internal battery.Upon further inspection, it was identified that the fuse was blown, which is consistent with the installation of an incompatible battery.Based on testing and inspection results, it was determined that the installation of the incompatible internal battery caused fuse f1 to blow, resulting in the device being unable to power on when operating on internal battery power.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92292
MDR Report Key24020682
Report Number3013421741-2026-00005
Device Sequence Number18777952
Product Code CBK
UDI-Device Identifier10190752115279
UDI-Public(01)10190752115279(11)220608
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown